Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having trouble with acne. Using melacare. Is there any alternative for me to reduce acne?

hey i have been having trouble with acne on my face.i have tried almost every thing. they keep on appearing and i dont know how to deal with it..i used to have a smooth face free of scars or blemishes now i seem to be fighting with it the moment i am using melacare and my face seems to be improving.the problem is when it gets finished i wont be able to get another.....since i m not sure weather its available here in khartoum there any alternative for me? please help me doctor.
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Thanks for contacting Healthcaremagic forum.
The Acne disorder is mostly due to teenage associated one,
Try to drink more water daily
Avoid eating more oily food
Eat more vegetables and fruits.
Please dont pinch acne.

Wash the face frequently with water and soap,
the application of cream and lotion do not help you.
Answered: Fri, 3 May 2013
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Gaurav Patel's  Response
Welcome to healthcare magic forum
Thank you for your query.
I understand your concern regarding skin problem
melacare is skin lightening cream and should not use for long time.
it has many side effect .
pimple is common side effect of melacare.
you need to do sun protection regularly.
please do not use it for long time without doctor advise.
you can use clindamycin gel on face.
skin peeling and microdermabrasion is god option for you.
you need to consult dermatologist for these procedures.
I hope I answered your question
Answered: Wed, 1 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor